Alert archive / Alabama / Wind Advisories in 2013

Wind Advisory 5, NWS Birmingham, AL

February 25, 201339 counties in Alabama

NWS Birmingham, AL issued this wind advisory at Feb 25, 2013, 4:29 AM CST for 39 counties in Alabama. It took effect at Feb 25, 2013, 6:00 PM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2013, 4:29 AM CST (10:29 UTC)
In effect from
Feb 25, 2013, 6:00 PM CST
Expired
Feb 26, 2013, 4:30 AM CST
In force
11 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.5 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2013-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2013-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2115 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

684 
WWUS74 KBMX 251029
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
429 AM CST MON FEB 25 2013

...BRISK WINDS EXPECTED TONIGHT...

.SOUTHEAST WINDS WILL INCREASE TONIGHT AS A COLD FRONT APPROACHES
THE AREA FROM THE WEST. THE HIGHEST WINDS WILL BE ACROSS NORTH
CENTRAL ALABAMA...WHERE SUSTAINED WINDS OF 20 TO 25 MPH CAN BE
EXPECTED...WITH GUSTS TO 35 MPH.

ALZ011>015-017>029-252200-
/O.NEW.KBMX.WI.Y.0005.130226T0000Z-130226T1200Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE
429 AM CST MON FEB 25 2013

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
TUESDAY. 

* TIMING...FROM 6 PM TONIGHT THROUGH 6 AM TUESDAY.

* WINDS...INCREASING TO 20 TO 25 MPH SUSTAINED WITH GUSTS TO 35
  MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 24 MPH AND HIGHER...
OR WIND GUSTS OF 36 MPH AND HIGHER...ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
988 
WWUS74 KBMX 252131
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
331 PM CST MON FEB 25 2013

...GUSTY WINDS EXPECTED TONIGHT...

.SOUTHEAST WINDS WILL INCREASE TONIGHT AS A COLD FRONT APPROACHES
THE AREA FROM THE WEST. THE HIGHEST WINDS WILL BE ACROSS NORTH
CENTRAL ALABAMA...WHERE SUSTAINED WINDS OF 20 TO 30 MPH CAN BE
EXPECTED...WITH GUSTS OF 35 TO 40 MPH.

ALZ011>015-017>029-261200-
/O.CON.KBMX.WI.Y.0005.130226T0000Z-130226T1200Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE
331 PM CST MON FEB 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...

* TIMING...FROM 6 PM TONIGHT THROUGH 6 AM TUESDAY.

* WINDS...INCREASING TO 20 TO 30 MPH SUSTAINED WITH GUSTS OF 35 TO
  40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 24 MPH AND HIGHER...
OR WIND GUSTS OF 36 MPH AND HIGHER...ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
344 
WWUS74 KBMX 260106
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
706 PM CST MON FEB 25 2013

...GUSTY WINDS EXPECTED OVERNIGHT...

.SOUTHEAST WINDS WILL INCREASE AS A COLD FRONT APPROACHES THE
AREA FROM THE WEST. SUSTAINED WINDS OF 15 TO 25 MPH CAN BE
EXPECTED...WITH WIND GUSTS OF 35 TO 40 MPH POSSIBLE.

ALZ030>050-261200-
/O.EXA.KBMX.WI.Y.0005.000000T0000Z-130226T1200Z/
SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-
MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-
LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO...
MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD...
ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE...
DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT...
HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE...
UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA
706 PM CST MON FEB 25 2013

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* TIMING...THROUGH 6 AM TUESDAY.

* WINDS...INCREASING TO 15 TO 25 MPH SUSTAINED WITH GUSTS OF 35 TO
  40 MPH POSSIBLE OUTSIDE RAIN AREAS.

*IMPACTS...SMALL OUTDOOR ITEMS MAY BE BLOWN AROUND BY GUSTY WINDS.
 MAKE SURE THESE ITEMS ARE SECURE OR BROUGHT INSIDE. DRIVING MAY
 BE DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY TRAVELING
 NORTHBOUND OR SOUTHBOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 24 MPH AND HIGHER...
OR WIND GUSTS OF 36 MPH AND HIGHER...ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT.

&&

$$

ALZ011>015-017>029-261200-
/O.CON.KBMX.WI.Y.0005.000000T0000Z-130226T1200Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE
706 PM CST MON FEB 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...

* TIMING...THROUGH 6 AM TUESDAY.

* WINDS...INCREASING TO 15 TO 25 MPH SUSTAINED WITH GUSTS OF 35 
  TO 40 MPH OUTSIDE RAIN AREAS. 

*IMPACTS...SMALL OUTDOOR ITEMS MAY BE BLOWN AROUND BY GUSTY WINDS.
 MAKE SURE THESE ITEMS ARE SECURE OR BROUGHT INSIDE. DRIVING MAY
 BE DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY TRAVELING
 NORTHBOUND OR SOUTHBOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 24 MPH AND HIGHER...
OR WIND GUSTS OF 36 MPH AND HIGHER...ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT.

&&

$$
988 
WWUS74 KBMX 261030
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
430 AM CST TUE FEB 26 2013


ALZ011>015-017>050-261130-
/O.CAN.KBMX.WI.Y.0005.000000T0000Z-130226T1200Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
430 AM CST TUE FEB 26 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS CANCELLED THE WIND
ADVISORY. 

THE GUSTY EASTERLY WINDS HAVE DIMINISHED ACROSS CENTRAL ALABAMA
EARLY THIS MORNING. A COLD FRONT WILL BRING BRISK SOUTHWEST WINDS
TO THE AREA TODAY...BUT WINDS SPEEDS WILL REMAIN BELOW ADVISORY CRITERIA.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Feb 25, 4:03 AM CST, 26 minutes earlier.

Area forecast discussion, Feb 25, 4:03 AM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 AM CST MON FEB 25 2013

.SHORT TERM...TODAY THROUGH TUESDAY.

A VERY WET FORECAST FOR THE START OF THE WORK WEEK. RAIN WITH EMBEDDED
THUNDERSTORMS HAVE BEEN SPREADING STEADILY NORTHWARD OVERNIGHT. THIS
BATCH OF PRECIPITATION IS ASSOCIATED WITH STRONG WARM AIR ADVECTION
ALONG AND NORTH OF A SURFACE WARM FRONT. THE SURFACE WARM FRONT IS
STILL JUST SOUTH OF MOBILE AND PENSACOLA...AND IT WILL NOT LIKELY
MAKE MUCH INLAND MOVEMENT TODAY DUE TO STRONG WEDGE OVER ALABAMA.
EASTERLY LOW LEVEL WINDS WILL PREVAIL TODAY...WHICH WILL ALSO KEEP
TEMPERATURES ON THE COOL SIDE...WITH READINGS REMAINING STEADY OR
SLOWLY RISING. THE NORTHWARD PROGRESSION OF THE RAIN TODAY IS SOMEWHAT
UNCERTAIN AS THE MODELS ARE SHIFTING THE BETTER FORCING INTO GEORGIA
THIS AFTERNOON. THIS MAY KEEP RAINFALL SOMEWHAT SPOTTY FOR AREAS
NORTH OF I-20 DUE TO DRY AIR MASS IN PLACE. IT DOES APPEAR THAT
SHOWERS COULD INCREASE IN COVERAGE ACROSS THE NORTH LATER TODAY AS
FORCING BEGINS TO INCREASE AHEAD OF APPROACHING SHORT WAVE TROF.

THE PRIMARY THREAT FOR TODAY IS FLASH FLOODING ACROSS THE SOUTHERN
COUNTIES FROM AREAS SOUTH OF A DEMOPOLIS TO ALEXANDER CITY LINE.
THIS AREA EXPERIENCED 1-2 INCH RAINFALL TOTALS FRIDAY AND FRIDAY
NIGHT...AND RAINFALL TODAY IS FORECAST IN THE 1-2 INCH RANGE. THE
AIR MASS WILL BE TOO STABLE FOR SEVERE STORMS.

FOR TONIGHT...SOUTHEAST WINDS WILL INCREASE AS A COLD FRONT PUSHES
EASTWARD INTO THE WEDGE AIR MASS. THIS TIGHTENING OF THE PRESSURE
GRADIENT WILL PRODUCE SURFACE WINDS OF 15 TO 25 MPH ACROSS CENTRAL
ALABAMA OVERNIGHT. THE SUSTAINED WINDS WILL BE HIGHER ACROSS NORTH
ALABAMA...AND A WIND ADVISORY WILL BE ISSUED FOR THIS AREA. AS THE
SURFACE COLD FRONT APPROACHES FROM THE WEST LATER TONIGHT..THERE
WILL BE A NARROW WINDOW WHERE SURFACE WINDS BECOME SOUTHERLY AND
ALLOW A MORE MARITIME AIR MASS TO REACH THE EXTREME SOUTHERN
COUNTIES. IF A CONVECTIVE LINE FORMS AHEAD OF THE FRONT...THERE IS
SUFFICIENT SHEAR TO SUPPORT STRONGER STORMS...AND ISOLATED
DAMAGING STRAIGHT LINE WINDS. THE FLASH FLOOD THREAT WILL CONTINUE
ACROSS THE SOUTHERN COUNTIES TONIGHT AS HEAVIER RAINFALL
ASSOCIATED WITH THE PRE-FRONTAL CONVECTION MOVES ACROSS THE AREA.

ON TUESDAY...THE COLD FRONT WILL PUSH INTO GEORGIA EARLY TUESDAY
MORNING BRINGING AN END TO THE THUNDERSTORMS AND HEAVY RAINFALL.
MOST OF THE RAIN SHOULD BE ENDING ACROSS CENTRAL ALABAMA BY NOON
TUESDAY...BUT THERE MAY BE A FEW SHOWERS ACROSS AREAS NORTH OF
I-20 TUESDAY AFTERNOON AS THE MAIN UPPER LOW PASSES TO THE NORTH
OF THE AREA.

58/ROSE

.LONG TERM...WEDNESDAY THROUGH SUNDAY.

A BROAD UPPER TROF OVER THE EASTERN UNITED STATES EARLY IN THE
PERIOD WILL BECOME AMPLIFIED BY FRIDAY AS A SHORT WAVE TROF DIGS
SOUTHWARD INTO THE SOUTHEAST STATES. TEMPERATURES DURING THIS
PERIOD WILL BE MUCH BELOW AVERAGE FOR THIS TIME OF YEAR...WITH
HIGHS ON THE FIRST DAY OF MARCH 10-15 DEGREES BELOW AVERAGE. THERE
WILL BE SEVERAL WAVES OF MOISTURE THAT WILL PUSH SOUTHWARD TOWARDS
NORTH ALABAMA...SO CLOUDS WILL BE IN AND OUT THROUGHOUT THE
PERIOD. FOR NOW WILL KEEP A PRECIPITATION FREE FORECAST WEDNESDAY
THROUGH FRIDAY...BUT SMALL CHANCES OF RAIN AND POSSIBLY SNOW MAY
NEED TO BE ADDED IN LATER FORECASTS. THE BEST CHANCE OF WINTER
PRECIPITATION WILL LIKELY BE ON SATURDAY...AS THE MAIN UPPER LOW
MOVES OVER THE AREA...AND WILL CHANGE PRECIPITATION TO ALL SNOW
FOR NORTHERN COUNTIES AND A RAIN/SNOW MIXTURE ACROSS THE SOUTH.

58/ROSE

&&

.AVIATION...
06Z TAF DISCUSSION.

CLOUDS WILL CONTINUE TO SPREAD INTO THE AREA OVERNIGHT...BUT CIGS
MAY REMAIN IN THE VFR CATEGORY THROUGH MUCH OF THE MORNING AND
EARLY AFTERNOON AS MODELS ARE NOW LESS AGGRESSIVE WITH THE LIFT
AND MOISTENING OF THE LOWER PART OF THE ATMOSPHERE. RAIN SHOULD
BEGIN MOVING IN BY DAYBREAK AND CONTINUE TO SPREAD NORTHWARD HAVE
TAKEN OUT THUNDER EXCEPT FOR AT KTOI AND KMGM. VIS AND CIGS COULD
BE TEMPORARILY RESTRICTED IN HEAVIER RAIN AND THUNDERSTORMS AT
THOSE SITES. THERE SHOULD BE A LULL IN THE SHOWER AND THUNDERSTORM
ACTIVITY FOR THE AFTERNOON WITH MVFR CIGS.

87/GRANTHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     51  48  56  36  55 /  90 100  50  10  10
ANNISTON    50  49  60  37  58 /  90 100  50  10  10
BIRMINGHAM  55  48  56  36  57 /  90 100  40  10  10
TUSCALOOSA  58  47  55  37  59 / 100 100  20  10  10
CALERA      56  48  57  38  58 / 100 100  30  10  10
AUBURN      56  54  63  39  61 / 100 100  40  10  10
MONTGOMERY  59  52  63  39  64 / 100 100  20  10  10
TROY        59  53  65  37  64 / 100 100  20  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BULLOCK...CHAMBERS...DALLAS...
ELMORE...LEE...LOWNDES...MACON...MARENGO...MONTGOMERY...PIKE...
RUSSELL...TALLAPOOSA.

WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY FOR THE
FOLLOWING COUNTIES: BLOUNT...CALHOUN...CHEROKEE...CLAY...
CLEBURNE...ETOWAH...FAYETTE...JEFFERSON...LAMAR...MARION...
PICKENS...RANDOLPH...SHELBY...ST. CLAIR...TALLADEGA...
TUSCALOOSA...WALKER...WINSTON.

&&
Hazardous weather outlook, Feb 24, 8:46 PM CST, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 PM CST SUN FEB 24 2013

ALZ011>015-017>050-260300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
846 PM CST SUN FEB 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

RUNOFF FROM RECENT RAIN WILL CAUSE MINOR FLOODING ALONG THE BLACK
WARRIOR RIVER. SEE THE LATEST RIVER STATEMENT FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MINOR RIVER FLOODING IS FORECAST ON A PORTION OF THE ALABAMA RIVER
AND TO CONTINUE ALONG THE BLACK WARRIOR RIVER ON MONDAY. SEE THE
LATEST RIVER STATEMENTS FOR ADDITIONAL INFORMATION.

FROM 10 PM MONDAY TO 4 AM TUESDAY...THERE IS A VERY LOW CONFIDENCE
OR MARGINAL THREAT FOR ISOLATED DAMAGING WIND GUSTS AND HAIL UP TO
1 INCH IN DIAMETER GENERALLY ALONG AND SOUTH OF A LINE FROM
DEMOPOLIS TO MONTGOMERY TO PHENIX CITY. FLASH FLOODING IS ALSO
POSSIBLE ACROSS THE SOUTHEASTERN PORTION OF CENTRAL ALABAMA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
MONDAY NIGHT.

Nearby

Wind Advisories in Alabama, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.